Transactions of the American Mathematical Society. Volume 363, Number 2, 2011
Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....
Na minha lista:
Autor principal: | |
---|---|
Formato: | Atigo |
Idioma: | English English |
Publicado em: |
American Mathematical Society
2010
|
Assuntos: | |
Acesso em linha: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344 |
Tags: |
Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|